Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have mild chest pain. No relief from heartburn medicine. Blood test normal. Worried for angina

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
HHaving mild chest pain directly in my sternum. comes and goes and isn't severe at all just uncomfortable. tried heartburn meds and didn't help. Went to the er and got checked out with blood work and doc says there is no damage to my heart muscles. its starting to bug me and scare me at the same time to where I get anxiety. I have heard angina is possible but I don't know please help thanks
Posted Fri, 19 Apr 2013 in Lung and Chest disorders
Answered by Dr. Venkat Sivayogi 1 hour later
Welcome to Healthcare Magic,

First of all come out of your panic and misbeliefs. Chest pain on exertion is the most important clinical symptom of Anginal chest pain. I don't think you have this clinical symptom. If you still have doubt about your chest pain, consult a cardiologist and get done the stress test. It will reveal clearly whether you have cardiac pain or not.

If you need any further clarifications, get back to me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor